Hi there,at the moment I'm feeling very unwell,feeling as though i will pass out and no energy,am 79 yrs have had AF for 9 years on sotolol,

have AF nearly every 21 days,plus the flutter inbetween,really having a job to 'keep it together' if you know what i mean.I also had a pacemaker fitted 4 yrs ago doesn't stop the AF but not so bad as it was,dont see my cardio till oct,would my GP help at all, sorry to be a misery .Sann

8 Replies

oldestnewest
  • Go and see your doctor... & be really honest about how it's affecting you....maybe he will refer you to see cardio earlier than your appt. Truly you have nothing to lose . It's a miserable condition to have and we all go through times of depression because of it; I've just got through another rough patch and it leaves you feeling so tired and cheesed off ........however ...... don't let it get control Sam.... it wont win !!!! keep us posted.

    Wish I could give you a hug ....just to let you you're not on your own

    hugs

    Nikki

  • aww thank you skary,its nice to know that you can talk to someone who understands,i will make an appt to see the doctor,thank youx

  • Good! It may well be that a change in your meds will sort you out; but in the meantime keep chatting on here.... it really helps.

    Nikki

  • Hi scary long time since I had at post on here,hope you are feeling ok, myself I have just had a rough patch, in an AF for 54 hours the longest I have been in one,started early morning of Tuesday but as it happened I had to go to hospital on Thursday to have my pacemaker checked the guy said that I was in Af (of which I knew) but told me to go to my GP Friday and see what he said(although the guy did offer to send me to A /E but we all know how stretedthey are,so I made an appt to see Gp today (Friday) told him all that had happened but he said he couldn't do anything unless the cardiologist said, and virtually that was it,told tha if I had it for a long time again to go to A/E. Didn't offer to write or get in touch with cardio virtually told me they could do nothing for me. Seriously thinking of seeing some privetley any suggestions would be appreciated am feeling very weak and exhausted? Sann

  • It sounds as though your dose of sotolol could be taking your pulse or blood pressure down too low. It used to do that to me when I took it as a 'pill in the pocket'. As Scary suggested it may be an idea to go and talk to your GP.

    Sometimes it's good to have a moan (there are times when I quite enjoy it), so don't worry about telling us how you feel. That's what we're here for, to give support to each other in our times of need.

    Take care and let us know how you get on.

    Jean

  • Thanks jeanjeanie50 i do appreciate all of you on this site,now to get in to see the doctor,thats the hard bit,you have to ring at 8am and hope you can get in that day. x

  • Just saw your post that you did a month ago. I just wanted to wish you well, I hope you are feeling a bit better now & managed to see someone.

    wish u all the best ;))

  • it can be such a miserable condition and no mistake. hard to keep ;positive sometimes but the " beast " wont win ! I have other medical problems like you .... but am still here to moan .... try to smile it really does help.

    cheers

    skary

You may also like...